# SDR DXTA200803269

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Activated
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AUTOPILOT STAB TRIM FAIL AMBER CAS MSG CAME ON.
